# SDR AU970266

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Faulty
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH PROPELLER SUSPECT OUT OF BALANCE - LH ENGINE FORWARD ENGINE MOUNT LOOSE - INVESTIGATION FOUND PROBLEM CAUSED BY BLADE ANGLES AND PROFILES
